Bristol news GMB doctor on jab clot 'myth' and when to seek medical advice PremierLeague-News.Com

PremierLeague-News.Com - Concern surrounding possible link between blood clots and the jab "are not going away"

Bristol news GMB doctor on jab clot 'myth' and when to seek medical advice PremierLeague-News.Com

PremierLeague-News.Com - Concern surrounding possible link between blood clots and the jab "are not going away"

Bristol news  GMB doctor on jab clot 'myth' and when to seek medical advice PremierLeague-News.Com
08 April 2021 - 07:15

PremierLeague-News.Com - Breaking Sport Transfer News ! Good Morning Britain’s Dr Amir Khan dispelled a 'myth' on how to treat blood clots and reminded people when they should seek “urgent medical help" after having the AstraZeneca vaccine. Presenters Ben Shepard and Ranvir Singh discussed the concerns surrounding the potential link between rare clots and the jab which “are not going away.” Concern among the public was acknowledged by the ITV breakfast show but Dr Amir Khan reiterated this morning that for the vast majority “this is a safe and effective vaccine.” Co-host Ranvir Singh read an email from a viewer which asked: “Would having half an aspirin a day after reduce the possibility of getting a blood clot?” Dr Khan said there is yet no evidence to suggest this would cut the risk of clotting and that people with concerns about the AstraZeneca vaccine should seek advice from their GP in order to strike the right “risk-benefit balance.” He added: “It is important to note that the vaccine is still very safe and highly effective in preventing illness from covid. “The information has changed since this time yesterday, the MHRA has updated guidelines and people between 18-29 should be offered an alternative to AstraZeneca.

News source = PremierLeague-News.Com

." Ben asked him about the symptoms people should look out and Dr Khan said side effects will vary depending on where the clot has developed “Let’s start with this very rare blood clot in the brain, we advise that if you have a headache that persists for four days after the vaccine and does not respond to painkillers like paracetamol, you should seek urgent medical advice," he said. “Certainly, if you have blurred vision or of you’re feeling faint and losing consciousness four days after the vaccine, that’s when you should seek urgent medical advice for this blood clot on the brain. “Blood clots on the leg are slightly different, you can get swelling and redness around the legs, in the lungs a sudden onset of shortness of breath and chest pains should alert you to a blood clot. “Rare blood clots inside the tummy, if you get any swelling or sudden tummy pain after the vaccine, particularly around the four day mark or beyond, you should seek medical advice.”

Source = PremierLeague-News.Com

This news 15 hits received.

COMMENTS

  • 0 Comment
Last News
MAY INTEREST YOU x
Uk News  Surfer reunited with his board after it made a 1,670 mile solo trip in Australian waters United Kingdom news
Uk News Surfer reunited with his board after it made a 1,670 mile...
Daily uk news  Columbus police release more graphic bodycam video of 16-year-old Khia Bryant trying to stab a woman before being shot dead by rookie cop PremierLeague-News.Com
Daily uk news Columbus police release more graphic bodycam video of...